Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on Pierpont's theory of functions


Author: G. A. Bliss
Journal: Bull. Amer. Math. Soc. 20 (1913), 146-147
DOI: https://doi.org/10.1090/S0002-9904-1913-02451-0
Cited work: Bull. Amer. Math. Soc., Volume 13, Number 3 (1906), 119--130
MathSciNet review: 1559438
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1913-02451-0